Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arpazia

A Lot of Questions That Are

I have been off of Accutane for two weeks after a brief treatment period. My skin is so incredibly red in the places were the acne once was that it looks as if my face is still broken-out. I had to point out to a friend the other day that they weren't pimples (agrhhh). doubt.gif

Just out of curiosity, how long will it take before they fade naturally? eusa_think.gif

Also, I've been occasionally applying apple cider vinegar to the red spots. Some people believe I shouldn't be doing this until two months after I stopped taking Accutane but no one specified why. I imagine it is because my skin is so sensitive but will that increased sensitivity do anything negative other than burn a little bit? Will it slow down the healing process? Make the could-be scars worse? What???

I once remember buying Apple Cider Vinegar supplements that were supposed to aid with weight loss. I never finished the bottle and it is probably somewhere under my sink since I really don't need to loose weight (girls, you know how this goes). Does anyone think that taking these supplements will have equal benefits of putting Apple Cider Vinegar on my face?

In addition (wow, I have more questions than I thought I did!), has anyone tried any natural bleaching creams?

I also have Puredeming Intense Gel sitting in my refrigerator. Anyone have any input regarding that?

And, girls, what type of foundation do you use to cover these red marks that isn't irritating and is oil-free? I've been using cheap over-the-counter products and want something more beneficial for my skin.

I know this contains a thousand questions and I apologize. eusa_shifty.gif I just want to be sure that whatever I am doing is going to rid my skin of the blemish effect and not make it worse.

Any information would be extremely appreciated!!! eusa_clap.gif

Share this post


Link to post
Share on other sites

I can help with a couple of questions. Post inflammatory Hyperpigmentation can take can take up to 2 years to fade naturally. But I would say more like between 3-9 months. It depends on your tone, your healing ability, and how deep the orginal pimples were. One of the most important things you can do to help is wear a sunscreen religiously....uv light will darken the already pigmented areas and prolong them - FACT.

I would also caution you about using anything on your face during or short arfter accutane. Accutane makes your skin susceptible to scarring and inflammation generally...and this affect seems to last for many months after your treatment is through. Very mild topicals like a diluted acv toner may be ok...but ideally it would be good to clarify with your derm.

Share this post


Link to post
Share on other sites

Thank you for your response. I really appreciate any input anyone has regarding their experience with the dreaded redness.

My make-up comes with a sunscreen although I rarely wear make-up anymore. If you saw me, pale as a vampire, you would know I rarely visit with the sun.

I've also been reading posts regarding baking soda? Does anyone know what this is supposed to do?

Share this post


Link to post
Share on other sites

i've had some of my red marks for 4 years and they haven't faded at all.. and these marks are just from 'garden variety' zits i got before i had bad acne. how fast they fade really depends on your skin, and, well, the mark... since they dont all fade at the same rate..

i've tried a ton of different foundations in the past year and the best one i've used is covergirl trublend. i don't know if you've tried this, it's just drugstore makeup. but.. a lot of foundations make me break out (including high-end, expensive makeup!), and this hasn't at all. there are so many shades, you can find one to match your skin color exactly, so you can adjust how much foundation you put on different parts of your face without looking two-toned...

i don't think any makeup is really going to help your skin, unless its medicated or something. doubt.gif finding the one that doesnt make your skin worse and doesnt look ridiculous seems to be more trial and error than anything...

Share this post


Link to post
Share on other sites

shutterla try the acv and moisturizong, they will fade trust me i had ur problem for sooo long,,give it a try!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×